Please use this identifier to cite or link to this item:
Title: L1/Q approach for efficient computation of disturbance rejection measures for feedback control
Authors: Kariwala, Vinay
Skogestad, Sigurd
Keywords: DRNTU::Engineering::Chemical engineering
DRNTU::Engineering::Electrical and electronic engineering::Control and instrumentation::Control engineering
DRNTU::Science::Mathematics::Applied mathematics::Optimization
Issue Date: 2007
Source: Kariwala, V. & Skogestad, S. (2007). L1/Q approach for efficient computation of disturbance rejection measures for feedback control. Journal of Process Control, 17(6), 501-508.
Series/Report no.: Journal of process control
Abstract: This paper presents practical methods for computation of disturbance rejection measures, which are useful for assessing the dynamic operability of the process. Using L1 optimal control theory, we consider the cases of steady-state, frequency-wise and dynamic systems. In comparison to the available methods, the proposed approach ensures that a linear, causal, feedback-based controller exists that achieves the computed bounds and the method also scales well with problem dimensions.
ISSN: 0959-1524
DOI: 10.1016/j.jprocont.2007.01.003
Rights: Journal of Process Control. Copyright © 2009 Elsevier Ltd. All rights reserved. The Journal's web site is located at
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SCBE Journal Articles

Files in This Item:
File Description SizeFormat 
Accepted version170.01 kBAdobe PDFThumbnail

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.